# SDR COMA0860131

- Difficulty date: February 13, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 19,610 hours, 16,432 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5381- EN ROUTE FROM JFK TO RIC, 31 HYDRAULICS READING 30% DURING HOLDING.  EMERGENCY DECLARED AND AIRCRAFT DIVERTED TO ORF AND LANDED SAFELY.  PERFORMED LEAK CHECK AND DIRECT READING GAUGE CHECK.  ALL CHECKS GOOD.  DEFERRED PER MEL 29-32-01.
